# SDR DALA2025102907932

- Difficulty date: October 26, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N133DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50052
- Aircraft time: 13,264 hours, 6,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING FRAME 48, BOTH LEFT AND RIGHT FRAMES SHOW SIGNS OF CORROSION AND ELONGATED FASTENER HOLES. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 053-0001:5352-01038-09 /001 00626. REMOVED AND REPLACED FRAME REF A220 ASRP 53-82-55. (LP# 1272016)
